MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. LL VLV ADPT(STAND ALONE); SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. LL VLV ADPT(STAND ALONE); SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2000E CHINA
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It is reported, ll vlv adpt(stand alone), the infusion flow was obstructed.Upon disconnecting the infusion set, it was discovered that the tubing of the infusion connector was blocked.Use was immediately discontinued, and a new infusion connector was installed.
 
Additional Manufacturer Narrative
A 2000e china product was not available for investigation of pr 14935449; however, in this instance customer provided lot number was incorrect.The feedback provided by the customer states that, "the infusion flow was obstructed".No further information was available to assist the investigation in this instance.The details of this feedback were forwarded to the manufacturing site for investigation; however, the lot number provided by customer was incorrect and therefore it is not possible to perform a review of the production documentation for this particular product.The root cause of the customer¿s experience could not be determined in this instance as no sample was received for investigation.Without a sample to examine it is not possible to determine whether a manufacturing defect could have caused or contributed to a report of this nature.However, previous complaints for occlusions have been related to features on the surface of the male luer of the connecting products.These features include flash or a raised edge to the tip of the male luer which have previously been shown to intermittently lead to restricted flow due to them pinching the blue piston of the smartsite and not allowing it to open.This can sometimes be resolved by disconnecting and reattaching the same luer connection which may reposition the luer against the piston and improve the flow, or alternatively by changing the connecting male luer.

Brand Name
LL VLV ADPT(STAND ALONE)
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25172971
Report Number9616066-2026-01279
Device Sequence Number13307451
Product Code FPA
UDI-Device Identifier07613203011938
UDI-Public(01)07613203011938(10)20250610
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K223088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2000E CHINA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown